# SDR COMA0160325

- Difficulty date: March 19, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 16,029 hours, 15,652 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pseu
- Part number: 864807
- Part serial: 179
- Condition: Malfunctioned
- Location: Ee Bay
- Part time: 8,059 hours, 8,383 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO DOOR CAUTION MESSAGE.  REPLACED THE PSEU.
